STABILITY ROBUSTNESS ANALYSIS FOR STATE SPACE MODELS.

Yau Tarng Juang, Te Son Kuo, Chen Fa Hsu

Research output: Contribution to journalConference articlepeer-review

9 Scopus citations

Abstract

Asymptotically stable linear time-invariant systems under perturbations are considered and analyzed for stability robustness. Based on continuously perturbing the state matrix, instead of solving the Lyapunov equation, an elegant stability robustness condition is derived. Subsequently, the allowable norm bound for the error matrix is obtained under weakly structured perturbations, and the magnitude bounds on the individual elements of the error matrix are obtained under highly structured perturbations. The concept that the perturbed state matrix would actually depend on the operating frequencies is introduced. The merits of the theorems are demonstrated by two examples, and the results are much better than those published in the literature.

Original languageEnglish
Pages (from-to)745-750
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
DOIs
StatePublished - 1986

Fingerprint

Dive into the research topics of 'STABILITY ROBUSTNESS ANALYSIS FOR STATE SPACE MODELS.'. Together they form a unique fingerprint.

Cite this